MAUDE Adverse Event Report: MEDTRONIC MEXICO ONE SOURCE PACK ATLS02; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO ONE SOURCE PACK ATLS02; APPARATUS, AUTOTRANSFUSION
Model Number ATLS02
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of a atls02, it was reported that it cracked during the washing process.Blood/water leaked out of the bowl and drain out from the autolog machine onto the floor.The device was replaced to complete the procedure.There was no patient impact associated with this event.Medtronic received additional information that there were audible abnormalities, strange and noisy sound when processing.The leak o ccurred during the wash cycle.The bowl was re-seated to the same machine, the device was still leaking and the bowl cracked.The customer changed to a new set of consumables.The level of reservoir was 1600ml, holding 200ml, saline 2000ml and waste bag was 2000ml.No error warning massage appeared.Patient blood loss as a result of this leak was 300ml.No transfusion was required as a result of this leak.
 
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ONE SOURCE PACK ATLS02
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20788523
Report Number9612164-2024-05564
Device Sequence Number6833733
Product Code CAC
UDI-Device Identifier00643169108332
UDI-Public00643169108332
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Model NumberATLS02
Device Catalogue NumberATLS02
Device Lot Number0225209511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date11/26/2024
Date Device Manufactured06/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown